GLOBAL SMOOTH SOLUTIONS TO A CLASS OF ONE-DIMENSIONAL HYPERBOLIC PROBLEMS WITH BOUNDARY DAMPING

Darmawijoyo, Darmawijoyo and Clément, Ph. and Van Horssen, W.T. (2004) GLOBAL SMOOTH SOLUTIONS TO A CLASS OF ONE-DIMENSIONAL HYPERBOLIC PROBLEMS WITH BOUNDARY DAMPING. Differential and Integral Equations, 17 (1-2). pp. 151-164. ISSN 0893-4983

[img]
Preview
Postscript - Published Version
Download (1158Kb) | Preview

    Abstract

    In this paper an initial-boundary-value problem fo a nonlinear string (or wave)equation with nonclassical boundary conditioned is considered. One end of the string is assumed to be fixed and the other end of the string is attached to a dashpot system, where the (positive) damping is generated. Existence, uniqueness, and regularity od solutions to this problem are invistegated. AMS SUBJECT CLASSIFICATIONS:35L20, 35L70, 47L20

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    T Technology > TJ Mechanical engineering and machinery
    Divisions: Faculty of Teacher Training and Science Education > Department of Mathematics and Sciences Education > Mathematics Education
    Depositing User: Dr. Darmawijoyo Hanapi
    Date Deposited: 19 Feb 2012 04:21
    Last Modified: 19 Feb 2012 10:28
    URI: http://eprints.unsri.ac.id/id/eprint/493

    Actions (login required)

    View Item